# SDR UG82002F00008

- Difficulty date: August 22, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007A
- System (JASC): 2700 · Flight Control System
- Part: Damper
- Condition: Misinstalled
- Location: Yaw
- Part time: 3,240 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AMBER YAW DAMP NOT CENTERED, MESSAGE ILLUMINATED DURING TAKEOFF.  TAKEOFF WAS ABORTED.  YAW DAMPER NOT CENTERED.  CREW REFERENCED AND FOLLOWED APPROVED FLIGHT MANUAL PROCEDURES OF AFM.  SYSTEM RESET WAS NORMAL.  CREW CONTINUED TRIP.
